# SDR CA050314001

- Difficulty date: March 11, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120
- Propeller: Hamstd 14SF7
- System (JASC): 7170 · Engine Drains
- Part: Line
- Part number: DSC1975
- Condition: Blocked
- Location: Engine Drain
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, A
- Precautionary procedure: E, F

## Discrepancy

(CAN) DURING A MAINTENANCE GROUND RUN, THE RT ENGINE DEVELOPED A TAIL PIPE FIRE AFTER THE ENGINE START WAS INITIATED. THIS WAS CONFIRMED BOTH BY FIRE WARNING IN THE COCKPIT AND BY GROUND PERSONNEL. THE ENGINE WAS SHUT DOWN AND THE ENGINE FIRE BOTTLES WERE ACTIVATED.  INVESTIGATION SHOWED THAT THE GAS GENERATOR CASE DRAIN FLEXIBLE FLUID LINE WAS PLUGGED WITH DEBRIS.
